Optical solitons with differential group delay and four-wave mixing using two integration procedures


Biswas A., Yildirim Y., YAŞAR E. , Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.167, pp.170-188, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 167
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.04.062
  • Title of Journal : OPTIK
  • Page Numbers: pp.170-188
  • Keywords: Modified simple equation method, Trial equation method, Solitons, PARABOLIC LAW NONLINEARITY, BIREFRINGENT FIBERS

Abstract

Optical solitons in birefringent fibers with the effect of four-wave mixing having both parabolic and Kerr law nonlinearity are obtained by the modified simple equation scheme and the trial equation approach. Dark, bright as well as singular soliton type solutions are derived. Also, the two integration schemes give rise to additional solutions such as singular periodic solutions. (C) 2018 Elsevier GmbH. All rights reserved.